Identities and quasiidentities in the lattice of overcommutative semigroup varieties

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)202-211
Number of pages10
JournalSemigroup Forum
Volume86
Issue number1
DOIs
Publication statusPublished - 2013

Keywords

  • Semigroup
  • Variety
  • Overcommutative variety
  • Subvariety lattice
  • Lattice identity
  • Lattice quasiidentity
  • BASES

ASJC Scopus subject areas

  • Algebra and Number Theory

WoS ResearchAreas Categories

  • Mathematics

Fingerprint Dive into the research topics of 'Identities and quasiidentities in the lattice of overcommutative semigroup varieties'. Together they form a unique fingerprint.

Cite this